# SDR REXA2024103101281

- Difficulty date: October 31, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: SH670337743
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 501 SECTOR FRAME BTWN STGR 25L TO STGR 23L  REMOVED AND INSTALLED NEW SECTOR FRAME P/N SH690-33774-3 FS 501 BETWEEN  STGR 19L TO STGR 25L IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
